English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52068/87197 (60%)
Visitors : 8907410      Online Users : 316
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/104554

    Title: Reliability inference on composite dynamic systems based on Burr type-XII distribution
    Authors: N Balakrishnan;N Jiang;Tzong-Ru Tsai;YL Lio;D-G Chen
    Date: 2015-03-01
    Issue Date: 2016-01-06 11:02:17 (UTC+8)
    Relation: IEEE Transactions on Reliability 64(1), pp.144-153
    DOI: 10.1109/TR.2014.2338251
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback